# SDR SWAA2022111564420

- Difficulty date: October 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 FLOORBEAM LBL 26, WL 208 UPPER SURFACE.  FABRICATED REPAIR, LOCATED & DRILLED.  FLAP PEENING CUT EDGE ON ORIGINAL FLOORBEAM AND NEW TEE FITTING.   APPLIED CHEMICAL CONVERSION COAT & PRIMED IAW SRM 53-70-51-2R-5, REP 5, ALT.2. PAR 4.C(3)-4.K. INSTALLED REPAIR IAW SRM 53-70-51-2R-5, REP 5, ALT 2,  PAR 4.L-M.
